You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
An Axiomatic Theory of Consumer Time Preference
International Economic Review
Vol. 4, No. 2 (May, 1963), pp. 221-231
Published by: Wiley for the Economics Department of the University of Pennsylvania and Institute of Social and Economic Research, Osaka University
Stable URL: http://www.jstor.org/stable/2525488
Page Count: 11
You can always find the topics here!Topics: Mathematical vectors, Commodities, Consumer preferences, Consumer behavior, Scalars, Utility functions, Matrices, Economic theory, Budget constraints, Ordinal utility
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
International Economic Review © 1963 Economics Department of the University of Pennsylvania